Is A Laxative Effect A Part Of Herxing

Discussion in 'Fibromyalgia Main Forum' started by greatgran, Apr 24, 2006.

  1. greatgran

    greatgran Member

    I posted earlier about having trouble with the supplements the homeopath had me taking..

    I have been feeling terrible this past week, with nausea, vomiting and staying in the bath room ( like I have had a laxative) . Could this be part of herxing?

    Not familiar with herxing so not sure if its a bad side effect from the supplements or herxing...Anyway I have stopped all the supplements for now..and feeling some better today. At least I am out of bed, for now.

    I have been wondering with CFS if we just go to bed and stay there for a month would the rest help the healing or remission process..

    Thanks and God Bless,
    greatgran
  2. Pianowoman

    Pianowoman New Member

    All the symptoms you mentioned can be part of a herx rsponse. It sounds like you had a strong response, probably more than your body could handle all at once.
    You likely need to slow down, maybe start one at a time at the lowest dose and work up. Some people just react more severely than others.

    I'm glad you are feeling better today.
    Kathy.
  3. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I've had loose stools on occasion from a herx, but haven't ever had diarrhea as a symptom. Mikie lists those symptoms as part of her typical herx, but I don't.


    Jeanne
  4. code34me

    code34me New Member

    I am finally going to ask what Herxing is. I have been a member here for a long time and was hoping to figure this out just by reading but I have not yet? Can anyone discribe what this is?

    Thanks Codey

[ advertisement ]